Hölder continuity up to the boundary for a class of fractional obstacle problems

Janne Korvenpää, Tuomo Kuusi, Giampiero Palatucci

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)

Abstract

We deal with the obstacle problem for a class of nonlinear integro-differential operators, whose model is the fractional p-Laplacian with measurable coefficients. In accordance with well-known results for the analog for the pure fractional Laplacian operator, the corresponding solutions inherit regularity properties from the obstacle, both in the case of boundedness, continuity, and Holder continuity, up to the boundary.

Original languageEnglish
Pages (from-to)355-367
Number of pages13
JournalRENDICONTI LINCEI: MATEMATICA E APPLICAZIONI
Volume27
Issue number3
DOIs
Publication statusPublished - 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Quasilinear nonlocal operators
  • fractional Sobolev spaces
  • nonlocal tail
  • Caccioppoli estimates
  • obstacle problem
  • REGULARITY
  • LAPLACIAN

Cite this